# SDR FDEA202407251057

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 78,763 hours, 30,002 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relay
- Part number: 600486
- Condition: Failed
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE L/G COMPONENTS INSPECTION  REQUIRED TO CONFIRM NO DAMAGES.  NOSE GEAR COMPONENTS VISUAL INSPECTION PERFORMED.  NO OBVIOUS DAMAGES OBSERVED. ALSO NOSE GEAR  STEERING OPERATIONAL TEST PERFORMED SATIS REF AMM  32-51-00-5-3.
